# SDR COMA0160620

- Difficulty date: August 18, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 12,120 hours, 11,409 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 601350061
- Part serial: NA
- Condition: Cracked
- Location: Beam
- Part time: 12,120 hours, 11,409 cycles
- Component: Beam, Cndair
- Component part number: 601350061
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H AND L/H SIDES OF THE ENGINE SUPPORT BEAM ASSY ARE CRACKED ON THE LOWER WEB.REPAIRED R/H AND L/H OUTBD LOWER ENGINE SUPPORT BEAM WEB I/A/W CANADAIR REO 601R-53-61-366.
